# SDR RAIA201006150001

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 22,694 hours, 20,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Handrail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT ON THE NR 1 PASSENGER HANDRAIL WAS INOP.  MAINTENANCE INSPECTED AND DEFERRED THE NR 1 PASSENGER HANDRAIL EMERGENCY LIGHT PER THE MEL.
